# SDR DALA2021071904066

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,938 hours, 41,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 LEFT HAND STA 1681 FRAME REQUIRES PERMANENT REPAIR PER ERA 569492-14AD. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR TO THE LEFT HAND STA 1681 FRAME IAW ERA 569492-14AD REV B. (1876197)
